• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 3
Sort:
by name
by year
Article
Kozyakin V., Krasnoselskii A., Rachinskii D. Discrete and Continuous Dynamical Systems - Series S. 2008. Vol. 1. No. 1. P. 107-116.
Added: Feb 19, 2013
Article
Lerman L., Gubina E. V. Discrete and Continuous Dynamical Systems - Series S. 2020. Vol. 13. No. 4. P. 1341-1367.

We study a class of scalar differential equations on the circle S1. This class is characterized mainly by the property that any solution of such an equation possesses an exponential dichotomy both on the semi-axes R+ and R+. Also we impose some other assumptions on the structure of the foliation into integral curves for such the equation. Differential equations of this class are called gradient-like ones. As a result, we describe the global behavior of a foliation, introduce a complete invariant of the uniform equivalency, give standard models for the equations of this distinguished class. The case of almost periodic gradient-like equations is also studied, their classification is presented.  

Added: Sep 16, 2020
Article
Alexander M. Krasnosel’skii. Discrete and Continuous Dynamical Systems - Series S. 2013. Vol. 6. No. 4. P. 999-1016.

Autonomous higher order differential equations with scalar nonlinearities, periodic with respect to the main phase variable under appropriate generic conditions, have an infinite sequence of isolated cycles with amplitudes growing to infinity and periods converging to some specific value T.

Added: Feb 11, 2013